# SDR 96ZZZX3294

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4501W
- Make and model: Boeing 737247
- Aircraft serial: 19598
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7, FLOOR TRACK LIGHTING INOPERATIVE.  REPAIRED WIRING IAW MM STANDARD PRACTICES.  OPS CHECKED GOOD.
